You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers



Hi, I have a 13 year old Australian Shepard, who has recently gone down-hill very quickly. She receives radiation treatment to her hips every other week, and in the beginning it worked, but we went away, and had stopped. We had since then began the treatments again, and she is not back to her normal self. We recently put her on a medication called Metacam, which has given her every side effect the medicine has. Her legs are swollen, she can hardly walk for 1 minute, and I have also noticed her breathing is a bit heavier. She has fallen about 5 times so far. She does seem to be in pain, and cannot get up by herself. I ordered 3 bottles of Arthro-IonX. I am wondering, do you think this will help her at all? We have run out of ideas, and it’s heartbreaking to see her like this!

Smartliving Guest asked this
April 17, 2010 at 9:34 AM



Dear Kaitlin,

 Arthro-IonX may help with some of the symptoms and also stimulate the enzyme systems in the body to help slow down the progression of events. Because she is in fragile conditions I would also do some other things along with Arthro-IonX. Try to give her a diet free of corn and wheat. Give digestive enzymes with each meal.  In addition give probiotics, and fish oil supplement daily.  Together these have a synergistic effect with Arthro-IonX for a faster response.  I hope you have the time to give these things a try.  Please let us know how you progress with her.<br /><br />

Dr. Char

Dr. Char Wilson, DVM Health Coach answered
April 19, 2010 at 9:34 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL:

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback